hrcak mascot   Srce   HID

Izvorni znanstveni članak

A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled

Miguel Caldas Cueva
Dinamerico P. Pombo Jr.

Puni tekst: engleski, pdf (159 KB) str. 263-265 preuzimanja: 331* citiraj
APA 6th Edition
Caldas Cueva, M. i Pombo Jr., D.P. (1999). A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled. Glasnik matematički, 34 (2), 263-265. Preuzeto s https://hrcak.srce.hr/6419
MLA 8th Edition
Caldas Cueva, Miguel i Dinamerico P. Pombo Jr.. "A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled." Glasnik matematički, vol. 34, br. 2, 1999, str. 263-265. https://hrcak.srce.hr/6419. Citirano 20.10.2021.
Chicago 17th Edition
Caldas Cueva, Miguel i Dinamerico P. Pombo Jr.. "A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled." Glasnik matematički 34, br. 2 (1999): 263-265. https://hrcak.srce.hr/6419
Harvard
Caldas Cueva, M., i Pombo Jr., D.P. (1999). 'A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled', Glasnik matematički, 34(2), str. 263-265. Preuzeto s: https://hrcak.srce.hr/6419 (Datum pristupa: 20.10.2021.)
Vancouver
Caldas Cueva M, Pombo Jr. DP. A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled. Glasnik matematički [Internet]. 1999 [pristupljeno 20.10.2021.];34(2):263-265. Dostupno na: https://hrcak.srce.hr/6419
IEEE
M. Caldas Cueva i D.P. Pombo Jr., "A necessary and sufficient for a space to be infrabarelled or polynomially infrabarrelled", Glasnik matematički, vol.34, br. 2, str. 263-265, 1999. [Online]. Dostupno na: https://hrcak.srce.hr/6419. [Citirano: 20.10.2021.]

Sažetak
A locally convex space E is infrabarrelled (resp. polynomially infrabarrelled) if and only if, for every Banach space F (resp. for every positive integer m and for every Banach space F), the space of all continous linear mappings from E into F (resp. the space of all continuous m-homogeous polynomials form E into F) is quasi-complete for the topology of bounded convergence.

Ključne riječi
Locally convex spaces; continuous m-homogeneous polynomials; topology of bounded convergence; equicontinuous sets

Hrčak ID: 6419

URI
https://hrcak.srce.hr/6419

Posjeta: 517 *